Integral inequality for the polar derivatives of polynomials

Document Type : Research Paper

Author

School of Mathematics, Renmin University of China, Beijing, 100872, China

Abstract

Let $P(z)$ be a polynomial of degree $n$ and for any complex number $\alpha$, let $$D_{\alpha}P(z)= nP(z) + (\alpha - z)P^{\prime}(z)$$ denote the polar derivative of $P(z)$ with respect to a complex number $\alpha$.   In this paper, we prove some $L_{r}$ inequalities for the polar derivative of a polynomial have all zeros in $|z| \leq  1$. Our theorem generalizes a result of Dewan and Mir [K. K. Dewan, A. Mir, {\it Inequalities for the polar derivative of a polynomial}, J. Interd. Math.  10 (2007), no. 4,  525--531] and includes as special cases several interesting many known results.

Keywords

1] A. Aziz, Inequalities for the polar derivative of a polynomial, J. Approx. Theory 54 (1988), 306–313.
[2] A. Aziz, Inequalities for the polar derivative of a polynomial, J. Approx. Theory 55 (1988), 183–193.
[3] A. Aziz and N.A. Rather, On an inequality concerning the polar derivative, Proc. Indian Acad. Sci. Math. Sci.
117 (2003), 349–357.
[4] A. Aziz and N.A. Rather, Some Zygmund type Lp inequalities for polynomials, J. Math. Anal. Appl. 289 (2004),
14–29.
[5] A. Aziz and W.M. Shah, Some inequalities for the polar derivative of a polynomial, Proc. Indian Acad. Sci. (Math.
Sci.) 107 (1997), no. 3, 263–270.
[6] S.N. Bernstein, On best approcimation of continuous functions by polynomials of given degree, Soob˘s˘c. Har’kov.
Mat. Ob˘s˘c. (2) 13 (1912), 47–194.
[7] K.K. Dewan and A. Mir, Inequalities for the polar derivative of a polynomial, J. Interd. Math. 10 (2007), no. 4,
525–531.
[8] P.D. Lax, Proof of a conjecture of P. Erd¨os on the derivative of a polynomial, Bull. Amer. Math. Soc. 50 (1944),
509–513.
[9] M.A. Malik, On the derivative of a polynomial, J. Lond. Math. Soc. 2 (1969), no. 1, 57–60.
[10] M. Marden, Geometry of polynomials, 2nd edition, Math. Surveys, No. 3, Amer. Math. Soc. 1996.
[11] A. Mir and S.A. Baba, Some integral inequalities for the polar derivative of a polynomial, Anal. Theory. Appl. 27
(2011), no. 4, 340–350.[12] N.A. Rather, Lp inequalities for the polar derivative of a polynomial, J. Ineq. Pure. Appl. Math. 9 (2008), Article
103.
[13] N.A. Rather, S.H. Ahangar and G. Suhail, On the polar derivative of a polynomial, Mat. Vesnik 67 (2015), 56–60.
[14] P. Tura´n, Uber die ableitung von polynomen ¨ , Compositio Math. 7 (1939), 89–95
Volume 13, Issue 2
July 2022
Pages 371-378
  • Receive Date: 29 November 2021
  • Revise Date: 02 May 2022
  • Accept Date: 04 May 2022